MathSciNet Relay Station
MathSciNet bibliographic data
MR2057644 42B25 (26D15 46E30 47B38)
Nekvinda, Aleš Hardy-Littlewood maximal operator on $L\sp {p(x)}(\Bbb R)$. Math. Inequal. Appl. 7 (2004), no. 2, 255–265.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement